# SDR SWAA080231

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 70,418 hours, 65,945 cycles
- System (JASC): 5751 · Ailerons
- Part: Rod
- Part number: 6553391
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, RT WING AILERON FAILED FREE PLAY CHECK.  REMOVED AND REPLACED AILERON OUT PUT ROD PER MM.
